BibTeX record journals/dam/Romanik97

download as .bib file

@article{DBLP:journals/dam/Romanik97,
  author    = {Kathleen Romanik},
  title     = {Directed Rectangle-visibility Graphs Have Unbounded Dimension},
  journal   = {Discrete Applied Mathematics},
  volume    = {73},
  number    = {1},
  pages     = {35--39},
  year      = {1997},
  url       = {https://doi.org/10.1016/S0166-218X(96)00075-3},
  doi       = {10.1016/S0166-218X(96)00075-3},
  timestamp = {Sun, 28 May 2017 13:22:26 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/dam/Romanik97},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier